# SDR ASOA201200644

- Difficulty date: February 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 23,535 hours, 17,072 cycles
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P37
- Part serial: LMDL0361
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG DEGRADED-ALL ASSOCIATED INSTRUMENTS SHOWED SIGNAFICANT DROPS (N1, ITT, N2, FF, ECT) REPEATED - NOTICABLE YAW EVERY DEGRADED MSG  (ENROUTE ACFT DIVERTED DUE TO MX -- EMERGENCY DECLARED AS A PRECAUTION)  R & R RT FADEC IAW AMM 73-21-01. OPS CHECKED GOOD.  OK FOR SERVICE.  REF IPC 73-21-01, FIG 1, ITEM 10R.
